Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I have increased heartbeat with BP 150/100

sir there is sudden increase in heart beat and on diagnosis my BP reading is 150/100.I had taken one tab by name olmezest h.
Asked On : Tue, 16 Feb 2010
Answers:  3 Views:  399
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Welcome to HCM,
BP reading is high, and u have to continue the medications, get ur complete blood investigations done to rule out other cause, its very imp to know ur age for the evaluation.

Answered: Tue, 13 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,thanks for query.Yes this is considered to high blood pressure.But,single isolated reading needs to be monitored.Please keep in touch with your primary care physician and get it regularly checked.It this remains high or you are having problems you need to take treatment.Please do not take anything on your own.Reduce salt intake in the diet and try to avoid stress,watch your weight and do regular exercise.Take medicines as per the advise from your doctor and go for some investigation as per advise.
wishing you good health.
Answered: Tue, 13 Sep 2011
I find this answer helpful
  Anonymous's Response

When i was diagnosed with High B.P my doc stritly adviced me to cut down on my salt intake,have a planned diet chart,quit smoking and alcohol,drink plenty of water and fluids,cut down on my carbonated drinks. He also put me on some prescription drugs,but that was for a short while.And then soon i had controled b.p.

Answered: Wed, 17 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor